MathSciNet Relay Station
MathSciNet bibliographic data
MR2255015 (2007e:14017) 14D20 (14C05 14N35)
Li, Wei-Ping; Qin, Zhenbo On the Euler numbers of certain moduli spaces of curves and points. Comm. Anal. Geom. 14 (2006), no. 2, 387–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement